Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 6, Page 976 (Mi zvmmf2712)  

Erratum: “Partially approximate systems of linear algebraic equations”

A. S. Mechenov


Full text: PDF file (63 kB)

Bibliographic databases:

Citation: A. S. Mechenov, “Erratum: “Partially approximate systems of linear algebraic equations””, Zh. Vychisl. Mat. Mat. Fiz., 33:6 (1993), 976

Citation in format AMSBIB
\Bibitem{Mec93}
\by A.~S.~Mechenov
\paper Erratum: ``Partially approximate systems of linear algebraic equations''
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 6
\pages 976
\mathnet{http://mi.mathnet.ru/zvmmf2712}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1226662}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2712
  • http://mi.mathnet.ru/eng/zvmmf/v33/i6/p976

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:99
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021